Alert archive / Kentucky / River Flood Warnings in 2007

River Flood Warning 9, NWS Louisville, KY

December 10, 2007Edmonson County, Kentucky

NWS Louisville, KY issued this river flood warning at Dec 10, 2007, 8:30 PM CST for Edmonson County, Kentucky. It took effect at Dec 11, 2007, 3:50 AM CST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2007, 8:30 PM CST (02:30 UTC)
In effect from
Dec 11, 2007, 3:50 AM CST
Expired
Dec 12, 2007, 9:00 PM CST
In force
41 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Edmonson County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLMK 110230
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
930 PM EST MON DEC 10 2007

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  GREEN RIVER AT BROWNSVILLE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON.

HEAVY RAIN OVER THE PAST FEW DAYS HAVE CAUSED AREA RIVERS TO RISE.

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED AROUND 9 AM CST.

KYC061-111030-
/O.NEW.KLMK.FL.W.0009.071211T0950Z-071212T0945Z/
/BRNK2.1.ER.071211T0950Z.071211T1800Z.071212T0345Z.NO/
930 PM EST MON DEC 10 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GREEN RIVER AT BROWNSVILLE.
* FROM LATE TONIGHT TO LATE TUESDAY NIGHT.
* AT  9:00 PM MONDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO 
  RISE TO NEAR 19.0 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.1  
  FEET ON JAN 25 1999.

$$
8 follow-up statements
000 
WGUS83 KLMK 111304
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
804 AM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT BROWNSVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON.

KYC061-112104-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T0000Z/
/BRNK2.1.ER.071211T1942Z.071212T0000Z.071213T2000Z.NO/
804 AM EST TUE DEC 11 2007

...FLOOD WARNING EXTENDED UNTIL MID THURSDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL THURSDAY EVENING.
* AT  7:00 AM TUESDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY MID AFTERNOON.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND.

$$
000 
WGUS43 KLMK 111309
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
809 AM EST TUE DEC 11 2007

  GREEN RIVER AT BROWNSVILLE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON.

.HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS CREATED EXCESSIVE RUNOFF. THE WARNING HAS BEEN EXTENDED TO REFLECT ADDITIONAL RAINS ENTERING THE AREA IN THE NEXT 24 HOURS.

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAIALABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATER TODAY.

KYC061-112109-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T0000Z/
/BRNK2.1.ER.071211T1942Z.071212T0000Z.071213T2000Z.NO/
809 AM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR 
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL THURSDAY EVENING.
* AT  7:00 AM TUESDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY MID AFTERNOON.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.7  
  FEET ON JAN 4 2004.

$$
000 
WGUS43 KLMK 111311 CCA
FLWLMK

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
809 AM EST TUE DEC 11 2007

  GREEN RIVER AT BROWNSVILLE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON.

.HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS CREATED EXCESSIVE 
RUNOFF. THE WARNING HAS BEEN EXTENDED TO REFLECT ADDITIONAL RAINS 
ENTERING THE AREA IN THE NEXT 24 HOURS.

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAIALABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATER TODAY.

KYC061-112109-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T0000Z/
/BRNK2.1.ER.071211T1942Z.071212T0000Z.071213T2000Z.NO/
809 AM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR 
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL THURSDAY EVENING.
* AT  7:00 AM TUESDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THURSDAY MID AFTERNOON.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS 
AND SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND. * 
FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.7    
FEET ON JAN 4 2004.

$$
LD/TF
000 
WGUS83 KLMK 112005
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
305 PM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT BROWNSVILLE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
MUHLENBERG...OHIO...WARREN.

KYC061-120405-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-071214T1500Z/
/BRNK2.1.ER.071211T2252Z.071213T0600Z.071214T0900Z.NO/
305 PM EST TUE DEC 11 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL FRIDAY MORNING.
* AT  2:00 PM TUESDAY THE STAGE WAS 17.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.2 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND.

$$

KYC031-227-120405-
/O.EXT.KLMK.FL.W.0006.000000T0000Z-071215T1347Z/
/WDBK2.1.ER.071211T0139Z.071211T1100Z.071215T0747Z.NO/
305 PM EST TUE DEC 11 2007

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* UNTIL SATURDAY MORNING.
* AT  6:00 AM TUESDAY THE STAGE WAS 36.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.

$$

KYC031-177-183-120404-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.071211T1228Z.071212T1200Z.000000T0000Z.NO/
305 PM EST TUE DEC 11 2007

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* UNTIL FURTHER NOTICE.
* AT  7:00 AM TUESDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 18.5 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT 
  DOWN.

$$
000 
WGUS83 KLMK 120225
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
925 PM EST TUE DEC 11 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT BROWNSVILLE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
MUHLENBERG...OHIO...WARREN.

KYC061-121025-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-071213T1400Z/
/BRNK2.1.ER.071212T0100Z.071212T1200Z.071213T0800Z.NO/
925 PM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL THURSDAY MORNING.
* AT  9:00 PM TUESDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  MORNING.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND.

$$

KYC031-227-121025-
/O.EXT.KLMK.FL.W.0006.000000T0000Z-071214T1700Z/
/WDBK2.1.ER.071211T0139Z.071211T1100Z.071214T1100Z.NO/
925 PM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* UNTIL FRIDAY AFTERNOON.
* AT  6:00 AM TUESDAY THE STAGE WAS 36.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.

$$

KYC031-177-183-121024-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-071216T0000Z/
/RCHK2.1.ER.071211T1232Z.071212T1200Z.071215T1800Z.NO/
925 PM EST TUE DEC 11 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* UNTIL SATURDAY EVENING.
* AT  7:00 AM TUESDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 18.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT 
  DOWN.

$$
000 
WGUS83 KLMK 121004
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
504 AM EST WED DEC 12 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY..
  GREEN RIVER AT BROWNSVILLE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
MUHLENBERG...OHIO...WARREN.

KYC061-121804-
/O.CON.KLMK.FL.W.0009.000000T0000Z-071213T1400Z/
/BRNK2.1.ER.071212T0100Z.071212T1800Z.071213T0800Z.NO/
504 AM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL THURSDAY MORNING.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY.
* IMPACT...AT 18.0 FEET...RIVER BEGINS TO OVERFLOW THE LOCK WALLS AND 
  SOME OF THE LOWER BANKS, CREEKS, SLOUGHS, AND SOME BOTTOMLAND.

$$

KYC031-227-121804-
/O.CON.KLMK.FL.W.0006.000000T0000Z-071214T1700Z/
/WDBK2.1.ER.071211T0139Z.071211T1100Z.071214T1100Z.NO/
504 AM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* UNTIL FRIDAY AFTERNOON.
* AT  6:00 AM TUESDAY THE STAGE WAS 36.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.

$$

KYC031-177-183-121803-
/O.CON.KLMK.FL.W.0007.000000T0000Z-071216T0000Z/
/RCHK2.1.ER.071211T1241Z.071212T1200Z.071215T1800Z.NO/
504 AM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* UNTIL SATURDAY EVENING.
* AT  7:00 AM TUESDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 18.7 FEET BY THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT 
  DOWN.

$$
000 
WGUS83 KLMK 121516
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1016 AM EST WED DEC 12 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER AT BROWNSVILLE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...EDMONSON...
MUHLENBERG...OHIO...WARREN.

KYC061-122316-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-071213T0300Z/
/BRNK2.1.ER.071212T0100Z.071212T1400Z.071212T2100Z.NO/
1016 AM EST WED DEC 12 2007

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT BROWNSVILLE.
* UNTIL THIS EVENING.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 18.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.

$$

KYC031-227-122316-
/O.EXT.KLMK.FL.W.0006.000000T0000Z-000000T0000Z/
/WDBK2.1.ER.071211T0139Z.071212T1100Z.000000T0000Z.NO/
1016 AM EST WED DEC 12 2007

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* UNTIL FURTHER NOTICE.
* AT  6:00 AM WEDNESDAY THE STAGE WAS 36.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 33.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 36.3 FEET 
  BY THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.

$$

KYC031-177-183-122315-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.071211T1257Z.071215T0600Z.000000T0000Z.NO/
1016 AM EST WED DEC 12 2007

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* UNTIL FURTHER NOTICE.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO A STAGE OF 18.7 FEET
  BY THURSDAY MORNING.
* IMPACT...AT 17 FEET...A FEW ROADS NEAR THE RIVER FLOOD. FERRY IS
  SHUT DOWN. 

$$
MRC/CMC
000 
WGUS83 KLMK 130321
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1021 PM EST WED DEC 12 2007

...THE FLOOD WARNING HAS EXPIRED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  GREEN RIVER  BROWNSVILLE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...EDMONSON.
 
ADDITIONAL INFORMATION IS AVAIALABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

KYC061-130351-
/O.EXP.KLMK.FL.W.0009.000000T0000Z-071213T0300Z/
/BRNK2.1.ER.071212T0100Z.071212T1400Z.000000T0000Z.NO/
1021 PM EST WED DEC 12 2007

THE FLOOD WARNING HAS EXPIRED FOR
  THE GREEN RIVER AT BROWNSVILLE.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 18.0 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 10, 7:00 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Dec 10, 7:00 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
800 PM EST MON DEC 10 2007

.EVENING UPDATE...

MODELS AND RADAR BOTH CONCUR THAT THE DISTURBANCE THAT BROUGHT RAIN
EARLIER THIS EVENING HAS MOVED EAST. MUCH OF THE OVERNIGHT PERIOD
SHOULD SEE ONLY SPORADIC LIGHT RAIN OR...MORE LIKELY...DRIZZLE
AND AREAS OF FOG. HAVE ISSUED A SPECIAL WEATHER STATEMENT DETAILING
POSSIBILITY OF PATCHY DENSE FOG. A COLD FRONT NOW LIES ALONG A LINE
FROM NEAR NASHVILLE TO JACKSON KENTUCKY. THIS BOUNDARY WILL
DISSIPATE AS WINDS ABOVE THE BOUNDARY LAYER STRENGTHEN FROM THE
SOUTHWEST. LOW CLOUDS AND FOG WILL CONTINUE FOR MUCH OF THE
OVERNIGHT PERIOD...AND TEMPERATURES WILL SLOWLY WARM...ESPECIALLY
TOWARDS SUNRISE...AS A WARM FRONT MOVES BACK NORTH.

.SHORT TERM (TONIGHT AND TUESDAY)...

OF FIRST CONCERN IS HEAVY RAIN AND FLOODING POTENTIAL THIS EVENING.
AFTER SEVERAL ROUNDS OF MODERATE TO HEAVY SHOWERS LAST NIGHT AND
TODAY FLOOD GUIDANCE NUMBERS HAVE DROPPED. THE LOWEST VALUES ARE IN
THE BLUEGRASS WHERE THREE-HOUR FFG AMOUNTS ARE AROUND ONE INCH.
LOOKING AT CURRENT RADAR LOOPS...AN AREA OF HEAVY RAIN AT 1945Z IS
MOVING ACROSS SOUTHEASTERN SECTIONS OF CENTRAL KENTUCKY. HOWEVER
THIS RAIN IS MOVING ALONG QUICKLY AND ITS MOTION IS ORTHOGONAL TO
THE ORIENTATION OF THE BAND OF SHOWERS. LOOKING BEHIND THE HEAVY
RAIN...THERE IS VERY LITTLE COMING IN AND WHAT THERE IS IS LIGHT AND
SCATTERED. RADAR TRENDS SHOW THE RAIN OVER WESTERN KENTUCKY AND
SOUTHERN INDIANA WANING. SO...WILL BEG OFF ON ISSUING ANY HEADLINES
FOR FLOODING AT THIS TIME. THE BEST CHANCES FOR ANY FLOODING WILL BE
ALONG AND EAST OF A LINE FROM GEORGETOWN TO HARRODSBURG TO LIBERTY.
ANY ISSUES SHOULD BE ABLE TO BE HANDLED WITH SPECIAL WEATHER
STATEMENTS AND AREAL FLOOD ADVISORIES. IF NEW RAIN BLOSSOMS OVER
CENTRAL KENTUCKY...THIS WILL HAVE TO BE REVISITED.

RAIN CHANCES WILL DECREASE OVERNIGHT AS WEAK HIGH PRESSURE NOSES IN
AND THE COLD FRONT OVER OUR SOUTHEAST DRIFTS AWAY AND ALMOST WASHES
OUT. SHOWER CHANCES WILL THEN RETURN ON TUESDAY...PRIMARILY ALONG
AND NORTH OF THE OHIO RIVER...AS A NEW FRONT APPROACHES FROM THE
NORTHWEST. AHEAD OF THE FRONT TEMPERATURES WILL WARM QUITE A
BIT...AND WILL THREATEN RECORD VALUES AT BOWLING GREEN AND LEXINGTON.

.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...

TUESDAY NIGHT-THURSDAY NIGHT...

SHORT-TERM MODELS IN MUCH BETTER AGREEMENT WITH PRECIP TIMING AND
AMOUNTS THROUGH THURSDAY NIGHT. TOMORROW NIGHT...FRONT WILL BE JUST
NORTH OF THE CWA...AND IT WILL SLOWLY SAG TO THE SOUTHEAST TOWARD
12Z WED. HAVE NO POPS OVER THE SE AND CATEGORICAL OVER THE NW BASED
ON GREAT AGREEMENT BETWEEN SREF/NAM/GFS QPF. HPC QPF AMOUNTS LOOKED
GOOD SO FOLLOWED THAT. ALSO...WITH PRECIP CHANCES AND CLOUDS...WENT
HIGHER THAN GUIDANCE FOR OVERNIGHT LOWS.

AS THE FRONT SAGS SOUTHWARD WEDNESDAY...TEMPS MAY ONLY RISE A FEW
DEGREES FROM MORNING LOWS...AND SHOWERS SHOULD BE NUMEROUS. ONCE IT
PUSHES SOUTHWARD BY WED NIGHT...THERE WILL BE A LULL IN THE PRECIP
BEFORE A LOW PRESSURE WAVE DEVELOPS AND MOVES NEWD ALONG THE FRONT.
OVERRUNNING PRECIP FROM THIS LOW SHOULD BE AMPLE BASED ON THE
NAM/GFS...SO HAVE INCREASED POPS SIGNIFICANTLY ON THURSDAY...AND
TAPER POPS FROM WEST TO EAST ENDING BY MIDNIGHT. PRECIP SHOULD ALL
BE IN THE FORM OF RAIN. AS FAR AS TEMPS GO THURSDAY...COULD HAVE A
LARGE TEMP GRADIENT ACROSS THE CWA...BUT PLAYED IT DOWN FOR NOW WITH
HIGHS IN THE MID 40S N TO NEAR 60 SE.

FRIDAY-MONDAY...

THIS PERIOD WILL BE MUCH COOLER THAN THE PERIOD THROUGH THURSDAY.

ZONAL FLOW WILL BRING HIGH PRESSURE INTO THE REGION ON FRIDAY. GFS
PAINTS A LARGE TROUGH OVER THE NORTH WITH AN ACTIVE SYSTEM OVER THE
SOUTHERN PLAINS DEVELOPING AHEAD OF A TROUGH OVER THE SRN ROCKIES.
EURO/DGEX AND GFS ENSEMBLES BRING PRECIP FROM THIS SYSTEM ACROSS OUR
AREA...MAINLY OVER OUR SE...HOWEVER GFS KEEPS THE PRECIP SOUTH.
BASED ON HPCS DISCUSSION...HAVE INSERTED SLIGHT CHC POPS ACROSS THE
SERN/SRN CWA SAT-SAT NIGHT. IF THIS OCCURS...IT COULD BE A RAIN/SNOW
MIX. MORE INTERESTINGLY...MODELS ALL INDICATE THE NRN STREAM TROUGH
PASSING OVER OUR NERN CWA SAT NIGHT-SUNDAY...WHICH GIVEN THE 850MB
TEMPS SHOULD BE A SNOW-PRODUCING CLIPPER. TOO FAR OUT TO NAIL DOWN
AMOUNTS ESPECIALLY GIVEN THE LACK OF MODEL CONSISTENCY.

HIGH PRESSURE LOOKS TO MOVE IN SUNDAY-MONDAY...SO KEPT THIS DRY WITH
A SLIGHT WARM-UP.

&&

.AVIATION (00Z TAFS)...

EXPECT LOW CEILINGS AND REDUCED VISIBILITIES TO CONTINUE AT ALL TAF
SITES THROUGHOUT MUCH OF THE OVERNIGHT PERIOD. RAIN HAS ENDED
THROUGH AT LEAST 06Z...BUT FOG WILL BECOME A PROBLEM THROUGH THE
EARLY MORNING HOURS AT SDF AND LEX. CIGS WILL REMAIN LIFR TO BARELY
IFR...AND VISIBILITIES MAY AT TIMES DROP TO VLIFR. VISIBILITIES WILL
REMAIN SLIGHTLY HIGHER AT BWG...IN THE IFR RANGE. OCCASIONAL LIGHT
SHOWERS MAY CONTINUE THROUGH 08Z AT BWG AS A WARM FRONT MOVES NORTH
TOWARDS THE AIRPORT BY 10Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

SHORT TERM...JSD
LONG TERM....JSD
AVIATION.....JSD
Hazardous weather outlook, Dec 10, 2:58 PM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM EST MON DEC 10 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-110930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
358 PM EST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THOUGH NO ADDITIONAL HEAVY RAIN IS EXPECTED...LOW SPOTS THAT FLOOD
EASILY MAY CONTINUE TO HAVE SOME ISSUES WITH WATER OVER ROADWAYS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL MEANDER ACROSS THE REGION WEDNESDAY THROUGH
THURSDAY. LOW PRESSURE SYSTEMS RIDING ALONG THIS BOUNDARY WILL
PRODUCE NUMEROUS CHANCES FOR SHOWERS...WITH HEAVY RAINFALL POSSIBLE.
WITH THE LOCALLY HEAVY RAINFALL POSSIBLE...THIS WILL EXACERBATE ANY
MINOR FLOODING ISSUES WITH AREA RIVERS AND POOR DRAINAGE AREAS. AN
ADDITIONAL INCH OR MORE OF RAINFALL WILL BE POSSIBLE IN SOME
LOCATIONS DURING THIS TWO-DAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL
WEATHER SERVICE IN LOUISVILLE.

13/AL

In the hours before

Special weather statement, Dec 10, 2:34 PM CST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EST MON DEC 10 2007

KYZ047>049-055>057-066-067-077-078-102145-
MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-
CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY-
INCLUDING THE CITIES OF...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...DANVILLE...LANCASTER...RICHMOND...LIBERTY...
STANFORD...COLUMBIA...JAMESTOWN
334 PM EST MON DEC 10 2007 /234 PM CST MON DEC 10 2007/

SHOWERS WITH MODERATE TO HEAVY RAIN WILL MOVE FROM WEST TO EAST
ACROSS EASTERN SECTIONS OF CENTRAL KENTUCKY THIS AFTERNOON.
BETWEEN 330 PM AND 430 PM HALF AN INCH TO ONE INCH OF RAIN WILL BE
POSSIBLE FROM COLUMBIA AND JAMESTOWN THROUGH STANFORD AND
HARRODSBURG TO NICHOLASVILLE AND WINCHESTER.

MANY OF THESE LOCATIONS SAW HEAVY RAIN LAST NIGHT AND THIS
MORNING. AS A RESULT...SOME MINOR FLOODING PROBLEMS MAY ARISE IN
SPOTS THAT FLOOD EASILY. REMEMBER...NEVER DRIVE YOUR CAR INTO
AREAS WHERE THE ROADWAY IS COVERED BY WATER...SUCH AS AT LOW WATER
CROSSINGS.

13
Special weather statement, Dec 10, 5:59 PM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EST MON DEC 10 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077-
078-110600-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ADAIR KY-RUSSELL KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...
JAMESTOWN
659 PM EST MON DEC 10 2007 /559 PM CST MON DEC 10 2007/

...PATCHY DENSE FOG EXPECTED THROUGH THE EARLY MORNING HOURS...

PATCHY DENSE FOG IS EXPECTED OVERNIGHT ACROSS SOUTHERN INDIANA
AND CENTRAL KENTUCKY. RECENT RAINS AND SATURATED AIR WILL BRING
WIDESPREAD LIGHT FOG..WITH PATCHY DENSE FOG. VISIBILITIES HAVE
ALREADY FALLEN TO ONE HALF MILE AT FORT KNOX AND BARDSTOWN...AND
MAY LOCALLY FALL AS LOW AS ONE QUARTER OF A MILE BEFORE MORNING.
MOTORISTS SHOULD USE EXTRA CAUTION AND REDUCE THEIR SPEED. FOG
WILL DISSIPATE LATER THIS MORNING AS SOUTHERLY WINDS INCREASE.

JD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 5:27 AM CSTRiver Flood WarningLMKHardin, Nelson5 days
Dec 11, 7:20 AM CSTHydrologic StatementLMKHart11 hr
Dec 11, 1:53 PM CSTRiver Flood AdvisoryLMKHart24 hr

Nearby

River Flood Warnings in Kentucky, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.